Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On final evolutions in the restricted planar parabolic three-body problem

Autor
Alvarez, M.; Cors, J.; Delgado, J.
Tipus d'activitat
Article en revista
Revista
Celestial mechanics and dynamical astronomy
Data de publicació
2006-09
Volum
95
Número
1-4
Pàgina inicial
173
Pàgina final
200
DOI
https://doi.org/10.1007/978-1-4020-5325-2_10 Obrir en finestra nova
URL
http://link.springer.com/chapter/10.1007%2F978-1-4020-5325-2_10 Obrir en finestra nova
Resum
In this paper, we prove the existence of special type of motions in the restricted planar parabolic three-body problem, of the type exchange, emission—capture, and emission—escape with close passages to collinear and equilateral triangle configuration, among others. The proof is based on a gradient-like property of the Jacobian function when equations of motion are written in a rotating-pulsating reference frame, and the extended phase space is compactified in the time direction. Thus a phas...
Paraules clau
Final evolutions, Heteroclinic orbits, Restricted three-body problem

Participants